# SDR QXEA2009103000890

- Difficulty date: October 26, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 6,202 hours, 6,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEG- FORWARD PASSENGER DOOR WILL NOT OPEN. SECURED LOOSE FASTENER ON THE AFT HANDRAIL ASSEMBLY. PERFORMED OPERATIONAL CHECK IAW AMM 52-11-00-710-802. CHECKS GOOD RETURNED TO SERVICE. NO PARTS REPLACED.
